I am having a problem in my left eye. I am often getting tears in my left eye, and it is causing banging pain in the left side of the head. A kind of headache starts beside my eyes, causing irritation, and feeling sensitivity for light. How can it be treated? What is the recomended medication for my problem?
Welcome to icliniq.com.
Is there any redness or blurring of vision? Do you have a headache all the time or more when you wake up from sleep? Is there any family history of glaucoma? All the above details are necessary because you have not explained your headache or any kind of eye problem.
So, for now, I suggest you use lubricant eye drops that are easily available in the market. Use at least three to four times in a day.
Thank you doctor,
I have redness in the eye, and my nose is getting blocked one side. I feel better when it is dark, and I usually get this problem when I am using my mobile or when I drink something cold.
Welcome back to icliniq.com.
It may be sinusitis. Do steam inhalation, inhale through the nose and exhale through the mouth. I suggest you Levocetirizine 10 mg tablet. Take one tablet a day. Avoid exposure to direct sunlight. Cover your nose and ears while going outside. I also suggest you take antibiotics like Amoxicillin 500 mg three times a day for five days. Even after this treatment, if you do not get relieved, then get your x-ray PNS (para nasal sinus) done. Sometimes it may be because of migraine also. After this treatment, please get your refraction done.
Query: Hello doctor,I have been dealing with a sinus odor problem for years. I am a fair online researcher and I have been shocked by how unique my problem seems to be. The odor varies in strength and seems to disappear and return over time. I have seen numerous ENT specialists over the years and with the ... Read Full >>
Answer: Hi, Welcome to icliniq.com. You may have atrophic rhinitis due to long use of intranasal sprays. Do you have any hard crest inside your nose? What about your smell sensation? Please send me your CT scan. For more information consult an ENT otolaryngologist online --> https://www.icliniq.com/a... Read Full
Query: Hi doctor, I am using artificial tear drops during the day and an artificial tear gel in the night before going to bed for dry eyes. In most of the days, I feel a lot better, however, one day or another I have the same symptoms or watery eyes and redness and minor blurred vision. This happens with... Read Full >>
Answer: Hi, Welcome to icliniq.com. It is very good to know that you have improved drastically. Yes, continuous computer use can cause dry eyes, redness and irritation. Yes, higher power on left eye can add to your problems. It can be due to eye fatigue and tiredness due to continuous reading. Just use c... Read Full
Ask your health query to a doctor online?Ask an Eye Care Ophthalmologist Now